# SDR DALA2016090906528

- Difficulty date: September 7, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,887 hours, 35,881 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR PANEL, JUST IN FRONT OF THE NOSE WHEEL STEERING TILLER.  FOUND CORROSION OUT OF LIMITS IAW SRM. CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR IAW ERA 548939-14 REV ORG.
